# SDR CALA2013110500811

- Difficulty date: October 29, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 38,198 hours, 13,252 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N5120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK CORROSION ON SEAT TRACK AT STATION 680-740 RBL 28.  REMOVED CORROSION FROM SEAT TRACK AT BS 680 - 740 RBL 28.  ORIGINAL MATERIAL .070 W .046, MATERIAL LOSS .024, MATERIAL REMAINING AREA FOUND TO BE OUT OF LIMITS.  R & R SEAT TRACK AT RBL 28 FROM 640-BS 780 ALL IAW B757-300 SRM 51-10-02 PAR 15 FIG 1 DRAWING BAC 1508-240 53-00-52 FIG 101 DET VIII & 51-40-02 PAR 7D FIG 12, 14.
